JournalsprimsVol. 14, No. 2pp. 487–501

Cohomologies of Lie Algebras of Vector Fields with Coefficients In Adjoint Representations Foliated Case

  • Yukihiro Kanie

    Kyoto University, Japan
Cohomologies of Lie Algebras of Vector Fields with Coefficients In Adjoint Representations Foliated Case cover
Download PDF

Cite this article

Yukihiro Kanie, Cohomologies of Lie Algebras of Vector Fields with Coefficients In Adjoint Representations Foliated Case. Publ. Res. Inst. Math. Sci. 14 (1978), no. 2, pp. 487–501

DOI 10.2977/PRIMS/1195189074